| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while functional testing, the device's defib output was out of specification.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included environmental and functional testing without duplicating the malfunction.The device was recertified and returned to the customer.No trend is associated with reports of this type.No trend is associated with reports of this type.